MAUDE Adverse Event Report: SunMed Holdings LLC Ethox; ETHOX 4010H Infu-Surg, 1000ml Pressure Infuser Bag AP

SunMed Holdings LLC Ethox; ETHOX 4010H Infu-Surg, 1000ml Pressure Infuser Bag AP
Model Number 950194310
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 05 march 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the nurse noticed that the blood pressure curve displayed on the monitor was flat.

Brand Name
Ethox
Common Device Name
ETHOX 4010H Infu-Surg, 1000ml Pressure Infuser Bag AP
Manufacturer (Section D)
SunMed Holdings LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
+1(616)259-8415
MDR Report Key24527661
Report Number1314417-2026-00009
Device Sequence Number8515311
Product Code KZD
UDI-Device Identifier20889483151867
UDI-Public(01)20889483151867
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number950194310
Device Catalogue Number950194310
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown